# SDR SWAA064741

- Difficulty date: December 5, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 64,938 hours, 60,477 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446915
- Part serial: 6336
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING CLIMB LANDING GEAR LEVER SELECTED TO UP POSITION, RIGHT MLG UNSAFE LIGHT ILLUMINATED.  CYCLED GEAR HANDLE, LIGHTS EXTINGUISHED.  REMOVED AND REPLACED RIGHT MLG UPLOCK ACTUATOR PER MM.
